# SDR 2005FA0000860

- Difficulty date: June 1, 2005
- Submitted: June 23, 2005
- Operation: General aviation
- Aircraft: N3167A
- Make and model: Cessna 170B
- Aircraft serial: 25811
- Engine: Cont C145*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Cylinder
- Part number: 09102200
- Condition: Cracked
- Location: Brake Assy
- Component: Brake Assy, Cleveland
- Component part number: 3063A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STC SA13GL INSTALLATION.  IN BOTH BRAKE ASSEMBLIES, 30-63A, THE 091-02200 CYLINDER ASSEMBLIES WERE FOUND TO BE CRACKED ACROSS AND PARALLEL TO THE 069-00400 ANCHOR BOLT HOLE.  THIS IS THE SECOND AIRCRAFT, FOUND WITH CRACKS IN THE 091-02200 CYLINDER ASSEMBLIES.  THIS AREA IS READILY ACCESSIBLE AND SHOULD BE PART OF THE PREFLIGHT INSPECTION.  THE CRACKS ARE EASILY SEEN, WHEN LOOKING FOR THEM.  (K)
